# SDR 2001UALA00773

- Difficulty date: May 20, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 24,048 hours, 4,833 cycles
- Engine: Pwa PW4077
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Defective
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER WILL NOT TAKE LUBRICATION AT CNT OUTBOARD HINGE.  MAJOR REPAIR.  FITTING REWORKED PER EVA G95-7722.  SPOILER REMOVED AND REINSTALLED.
